# SDR DALA2018050102955

- Difficulty date: April 29, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 45,555 hours, 31,656 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Worn
- Location: Bs 370-416
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON PRODUCTION DOUBLER LOWER SURFACE FROM BS 370 TO 416,  THE FWD CARGO DOOR. THE DOUBLER WAS REPLACED IAW DWG 5910141, REV FE, AND SRM 51-41-02-0G.
